MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Use of Device Problem (1670); Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During service, the autopulse platform (sn 21466) displayed user advisory (ua)45 (not at "home" position after power-on/restart) and ua02 (compression tracking error) messages.In addition, the load cell reading kept fluctuating.The observed ua45 and ua02 were found to be caused by the failed integrated encoder gearbox, likely attributed to the age of the autopulse platform.The observed load cell reading fluctuation was caused by a failed load cell.The cracked top cover and a load cell failure were likely attributed to mishandling, such as a drop, or the age of the autopulse platform.The autopulse platform was manufactured in 2014 and is nine years old, well past the expected serviceable life of five years.Upon visual inspection, one of the head restraints on the top cover was found to be detached, and a large crack was noted on the front enclosure, likely attributed to user mishandling, such as a drop.Missing or detached head restraints do not render the autopulse platform non-functional.The head restraint wire could have been cut to free the patient from the platform, or the user could have been lifting the platform by holding the head restraints.The platform is nine years old; therefore, the contribution of aging could not be ruled out.The integrated encoder gearbox and the load cell needs to be replaced to address the observed uas and load cell reading fluctuation.The top cover and front enclosure need to be replaced to address the observed physical damages.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaint was reported for the autopulse platform with sn (b)(4).
 
Event or Problem Description
During servicing on (b)(6) 2023, the autopulse platform (sn (b)(4)) displayed user advisory (ua)45 (not at "home" position after power-on/restart) and ua02 (compression tracking error) messages.In addition, the load cell reading kept fluctuating.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key16480935
Report Number3010617000-2023-00288
Device Sequence Number3135830
Product Code DRM
UDI-Device Identifier00849111000277
UDI-Public00849111000277
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Initial Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown